# SDR QXEA9700052

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831PH
- Make and model: Dhav DHC8102
- Aircraft serial: 328
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1014011
- Condition: Inoperative
- Location: Cabin
- Component: Dhav
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY LIGHT INOP AND LENS IS BROKEN.  LIGHT ASSY REPLACED AND LIGHT OPS CHECKED GOOD.
